# SDR FDEA201706141644

- Difficulty date: June 14, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 48,028 hours, 22,082 cycles
- System (JASC): 2565 · Escape Slide
- Part: Line
- Condition: Tangled
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENTRY DOOR SLIDE LIGHT INOPERATIVE.  TROUBLESHOT TO STATIC LINE CAUGHT IN GIRT BAR.  UNTANGLED THE STATIC LINE & TUCKED INTO FOLDED GIRT BAR SLIDE POUCH IAW AMM 25-66-01-4.
